Flat surfaces in the Minkowski space E-1(3) with pointwise 1-type Gauss map


Dursun U., Coskun E.

TURKISH JOURNAL OF MATHEMATICS, vol.36, no.4, pp.613-629, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 4
  • Publication Date: 2012
  • Doi Number: 10.3906/mat-1104-6
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.613-629

Abstract

In this article, we obtain all nonplanar cylindrical surfaces in the Minkowski space E-1(3) with pointwise 1-type Gauss map of the second kind. We also prove that right circular cones and hyperbolic cones in E-1(3) are the only cones in E-1(3) with pointwise 1-type Gauss map Of the second kind. We conclude that there is no tangent developable surface fully lying in E-1(3) with pointwise 1-type Gauss map of the second kind.